# SDR SWAA2024070505109

- Difficulty date: June 12, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA PANEL#242UF HAS UPPER SKIN PEELING IN MULTIPLE AREAS.<[01] RECEIVED NEW FLOOR PANEL # 242UF AND INSTALL ON TTG8Q00T3WTC;[02] FINAL INSPECTION; VERIFIED STEP #1.
